Makale
Tam Makale
Uluslararası
2000
Stability of the solution of backward heat equation on a weak compactum
APPLIED MATHEMATICS AND COMPUTATION
Cilt 111 · Sayı 1 · ss. 1–6 · 01.05.2000
Özet
The paper investigates the stability of the Cauchy problem for the Backward heat equation under the a priori assumption that the solution is bounded. A special metrization of the weak topology in the space L-2 and the standard Fourier series technique are applied to obtain stability bounds for the solution of the Cauchy problem on the class of absolutely bounded functions. (C) 2000 Elsevier Science Inc. All Fights reserved.
Atıf için künye
Yildiz, B., & Özdemir, M. (2000). Stability of the solution of backward heat equation on a weak compactum. APPLIED MATHEMATICS AND COMPUTATION, 111(1), 1–6. https://doi.org/10.1016/s0096-3003%2898%2910010-3
BibTeX
@article{yildiz2000-73211,
author = {Yildiz, B and Özdemir, Murat},
title = {Stability of the solution of backward heat equation on a weak compactum},
journal = {APPLIED MATHEMATICS AND COMPUTATION},
year = {2000},
volume = {111},
number = {1},
pages = {1--6},
issn = {0096-3003},
doi = {10.1016/s0096-3003(98)10010-3},
url = {https://akademik.atauni.edu.tr/yayinlar/73211-stability-of-the-solution-of-backward-heat-equation-on-a-weak-compactum}
}